# SDR UIEA2020120402530

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,933 hours, 21,769 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND BACKSIDE OF STARTER VANE 9 O`CLOCK POSITION ON LT ENGINE CRACKING AND COMING OFF.  REMOVED EXCESS MATERIAL FROM STARTER GUIDE VANE, IAW AMM 72-33-00.  OPERATIONS CHECK GOOD.
